Is Paxil my Friend?

“I was violent, delusional and hostile.”

 

I was on Paxil for over a year, and then quit when I got married. Almost 2 months ago I started taking Paxil again. I have also been taking Flexural and Tylenol #3 for back and neck pain. The reason I am writing is because I had a horrible experience the other day and I am trying to find out if it may be linked to the Paxil.

The other night, I went out with a friend to celebrate the end of the school term and to “tie one on”. I didn’’t take any of my medication that night because I knew that I would be drinking. After a triple espresso I had a couple drinks, I am told that I was slamming them down. I had a good night; I danced, talked, listened to good music, until we left. I do not remember being in the car, talking to my husband on the phone or going to Denny’s. I started having horrible delusions, thinking that my best friend was cheating on her husband, yelling and going off on the phone at my husband and like. My friend told me that I seemed confused, but ok. She had no idea that I wasn’’t aware of any thing. Later, my husband picked me up from Denny’s where I became violent. I hit him, I tried to pull the steering wheel when we were on the free way, and I turned the key off and through it out the window while we were driving, then ran and hopped a ride from a truck driver. Need less to say, I made it home safe, and nearly divorced. My husband met up with me (he followed the truck I was in) and tried to take me home, again I was violent, delusional and hostile, I got out with our dog and ran down the street where I soon passed out and my dog wandered around. My husband found me and took me home.

This is a horrible experience for both of us, and after researching and talking to people, I have learned that others have had similar experiences. When I am not on medication, these sorts of things do not happen. My husband (when I am not drinking) has been telling me I am paranoid and delusional. I get really offended because I am trying to take care of my anxiety disorder. I have also been having a lot of depression. I take 20 mg of Paxil every day. Also, when I quit taking Paxil the last time, I went off of it in about 1 1/2 weeks. I have horrible side effects when I first start taking it, which include severe headaches, confusion, a surreal feeling like I am not really there, anxiety and joint/muscle pain. Could you please help me understand what happened the other night. Over about 5 hours I had about 5-7 drinks. I do not drink often, but needless to say, I will not be doing it again, especially not on my medication.

 

3/23/2002

This is Survivor Story number 35.
Total number of stories in current database is 48

371 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply